# SDR AALA202204121338

- Difficulty date: April 11, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A300*
- Aircraft serial: 3712
- Aircraft time: 45,252 hours, 16,538 cycles
- System (JASC): 2540 · Lavatories
- Part: Roller
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN LAVATORY DOOR STUCK. ADJUSTED DOOR ROLLER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-40-00.
